# SDR FDEA202311101849

- Difficulty date: November 10, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N157FE
- Make and model: Boeing 767-300
- Aircraft serial: 42731
- Aircraft time: 9,431 hours, 4,434 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T4105405G
- Part serial: 000310
- Condition: Worn
- Location: Zone 500
- Part time: 9,431 hours, 4,434 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, SLAT NO.5, INTERNAL SURFACE, UPPER SIDE, TRAILING EDGE AREA WITH SEVERAL   WEAR (3 PLACES). LH WING, SLAT NO 5 INTERNAL SURFACE, UPPER SIDE TRAILING EDGE AREA WERE REPAIRED IAW   B767 S.R.M. 57-43-02-2R FIG 201 SHEET 1-2 AND S.R.M. 51-70-10-2R, REPAIR 4, FIG 202 SHEET 8,   PAGE 150,163, 164 REV 87 AUG 15/2023
